# SDR EW72006F00000

- Difficulty date: January 4, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N888LV
- Make and model: Gulstm G1159A
- Aircraft serial: 347
- Engine: Rroyce SPEY5118
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Overtemp
- Location: Nr 2 Engine
- Part time: 13,487 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, M
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ROTATION, LOUD SERIES OF BOOMS HEARD.  CREW CONDUCTED FLY BY AND ADVISED BY CONTROL TOWER TO LAND.  AIRCRAFT LANDED SAFELY.  SUBSEQUENT BOROSCOPE INSPECTION OF NR 2 ENGINE REVEALED HEAT DAMAGE TO MULTIPLE STAGES OF TURBINE SECTION.  (K)
